Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had kidney and pancreas transplants, bulging stomach, hernia, mucus discharge

My husband had two transplants, kidney and pancreas in 2008. He has 2 hernias that are bulging from his stomach. For about 3 weeks he only discharge mucus and he tries to go several times a day. He was in the hospital a little over a week ago and they did not seem to concerned about it. He is getting more uncomfortable every day. He has an appt on Monday but I want to get checked before then. What do you think?
Asked On : Tue, 8 May 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your husband who has undergone surgery of Renal transplant and pancreas transplant has developed what is called as Incisional Hernia due to weakness of the muscles of anterior abdominal wall.

The loose motions that he has now may be due to enteritis (Bacterial infection in the Intestines)

Please consult qualified Gastro- enterologist for clinical evaluation and further treatment.

In the mean while give him more water and electrolytes to maintain his water and electrolyte balance.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor